The pain pretty much renders me useless so I am taking the maximum dosage which is two pills at a time. I have begun to notice faint images or hallucinations in my peripheral vision. When I try to look directly at the images they disappear. At this time the images only exist in my peripheral vision. I am not emotionally disturbed or upset by the hallucinations because I know they are not real and all they seem to be are flickers of unidentifiable images. It is not as if I have ghosts riding shotgun on my shoulders. Oh, I have noticed that when I am staring at something like my textured drywall or textured bath countertops in very poor lighting the images seem to start moving & evolving and then they reset before starting to move & evolve all over again. I am asking all of these questions because I wonder if the hallucinations I am seeing are more likely to be caused by the tramadol or more likely to be caused by my very painful infection, or more likely to be caused by a combination of the drugs and the pain so I will never really know the true answer. Either way, Thank God for tramadol because if I didn't have that drug I do not know how I could possibly handle the pain. Thanks in advance for any thoughts, ideas or opinions you can share with me. Best regards to everyone